MathSciNet Relay Station
MathSciNet bibliographic data
MR1867324 35K55 (35B40)
Fila, Marek; Souplet, Philippe The blow-up rate for semilinear parabolic problems on general domains. NoDEA Nonlinear Differential Equations Appl. 8 (2001), no. 4, 473–480.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement